# SDR SWAA050119

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- Aircraft time: 65,443 hours, 63,672 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 50605
- Part serial: 715
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB NR 2 ENGINE DRIVEN HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED, WITH LOSS OF SYSTEM-B HYDRAULIC FLUID.  REMOVED AND REPLACED NR 2 T/R SHUTTLE VALVE PER MM.
